Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 69, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 24, 2008, 2:30 AM EDT for Franklin County, Hampshire County, Worcester County, Massachusetts. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2008, 2:30 AM EDT (06:30 UTC)
- Expired
- Jun 24, 2008, 3:15 AM EDT
- In force
- 45 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
Counties Franklin County, MA, Hampshire County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 106 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 938 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1295 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBOX 240630 SVRBOX MAC011-015-027-240715- /O.NEW.KBOX.SV.W.0069.080624T0630Z-080624T0715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAUNTON MA 230 AM EDT TUE JUN 24 2008 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL WORCESTER COUNTY IN CENTRAL MASSACHUSETTS... SOUTHEASTERN FRANKLIN COUNTY IN WESTERN MASSACHUSETTS... EAST CENTRAL HAMPSHIRE COUNTY IN WESTERN MASSACHUSETTS... * UNTIL 315 AM EDT * AT 228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR PELHAM...OR 8 MILES EAST OF AMHERST...AND MOVING EAST AT 25 MPH. THIS STORM PRODUCED PENNY SIZE HAIL IN AMHERST. * THE SEVERE THUNDERSTORM WILL BE NEAR... NEW SALEM BY 235 AM EDT... PETERSHAM BY 255 AM EDT... BARRE BY 300 AM EDT... PHILLIPSTON BY 305 AM EDT... TEMPLETON BY 310 AM EDT... LAT...LON 4259 7208 4244 7199 4236 7240 4247 7244 TIME...MOT...LOC 0629Z 252DEG 22KT 4242 7236 $$ WTB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 10:25 PM EDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jun 23, 10:25 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 1025 PM EDT MON JUN 23 2008 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL TRIGGER THUNDERSTORMS AGAIN TUESDAY AFTERNOON ACROSS SOUTHERN NEW ENGLAND. THE FRONT WILL EXIT THE REGION TUESDAY NIGHT USHERING IN DRIER AND LESS HUMID AIR ACROSS THE AREA THROUGH WEDNESDAY. A FRONTAL BOUNDARY WILL ENTER THE REGION THURSDAY AND WILL LIKELY STALL ACROSS THE AREA FRIDAY AND INTO THE WEEKEND...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. && .NEAR TERM /UNTIL 4 AM TUESDAY MORNING/... CONVECTION HAS DIMINISHED WITH SUNSET...BUT STILL A COUPLE OF CELLS TO WATCH. ONE CELL IN SOUTHERN LITCHFIELD CO CT PUSHED 60 DBZ TO NEARLY THE -20C LEVEL. BGM RADAR SHOWS A BOW SEGMENT SOUTHEAST OF UTICA...NOT A HALL OF FAME-ER BUT IT IS NEAR COOPERSTOWN...AND IF THIS HOLDS TOGETHER FOR ANOTHER 4 OR 5 HOURS IT MAY BE OF CONCERN TO FRANKLIN OR CHESHIRE COUNTIES. THETA-E RIDGE AT 02Z WAS THROUGH THE CT VALLEY WITH BEST RIDGING IN CT. THIS IS WHY STORMS MOVING FROM NY STILL CANT BE COUNTED OUT QUITE YET. BUT WE STILL THINK THE OVERALL TREND WILL BE WEAKENING...SO WE WILL NOT BRING LATE NIGHT POPS INTO THE EXTREME NORTHWEST AT THIS TIME. THE FORECAST HAS BEEN UPDATED TO FOCUS ON CURRENT ACTION DIMINISHING THROUGH 06Z. && .SHORT TERM /4 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... COLD FRONT MOVES INTO THE REGION LATE TONIGHT AND TUE MORNING. HOWEVER THE FRONTS EASTWARD MOTION SLOWS DOWN AND PERHAPS STALLS OVER THE AREA TUE AFTERNOON...AS NEXT APPROACHING SHORT WAVE BACKS THE MID LEVEL FLOW. THE FRONT WILL BECOME THE FOCUS FOR AFTERNOON SHOWERS AND TSTMS...ESPECIALLY ACROSS RI AND EASTERN MA GIVEN THE PROXIMITY OF THE FRONTAL BOUNDARY. HOWEVER...FARTHER TO THE WEST IN THE POST FRONTAL ENVIRONMENT...COLD POOL ALOFT /-17C AT 500 MB/ SHOULD BE SUFFICIENT TO INITIATE CONVECTION DURING THE AFTERNOON. MAIN THREAT WITH TSTMS TUE AFTERNOON WILL BE HAIL GIVEN COLD TEMPS ALOFT SUPPORTING ROBUST UPDRAFTS. MID LEVEL JET MOVES OFFSHORE WITH WIND FIELD WEAKENING THROUGH THE DAY. THUS...WIND THREAT SHOULD BE LOW...HOWEVER WITH TEMPS CLIMBING INTO THE LOW AND MID 80S...DEW PT DEPRESSIONS MAY BE LARGE ENOUGH TO SUPPORT SOME GUSTY WINDS VIA EVAPORATIONAL COOLING. COLD FRONT MOVES OFFSHORE DURING THE EVENING. THIS COMBINED WITH THE LOSS OF DAYTIME HEATING SHOULD BRING AN END TO THE SHOWERS AND TSTMS. DRIER AND LESS HUMID WEATHER FOLLOWS LATER TUE NIGHT. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... HPC/S LACK OF CONFIDENCE IN THE 23/12Z GFS AND ECMWF AND ONGOING SEVERE WEATHER IN THE AREA...LEFT MUCH OF THE FORECAST AS IT WAS. MADE A FEW EDITS TO THE GOING FORECAST WHERE THERE WAS A NEED. HIGH PRESSURE WILL CONTINUE TO BUILD IN ON WEDNESDAY WITH THAT DAY THE PICK OF THE WEEK. NO PRECIPITATION IS EXPECTED AND TEMPERATURES ARE EXPECTED TO BE IN THE LOWER 80S. SHOWERS AND POSSIBLY THUNDERSTORMS WILL RETURN TO THE FORECAST THURSDAY AFTERNOON AND EVENING AND CONTINUE THROUGH THE WEEKEND. GIVEN THE LACK OF GOOD MODEL DATA AND TIME...CONFIDENCE IN THE OCCURRENCE AND TIMING OF THUNDERSTORMS IS LOW. SO LEFT THUNDER OUT OF THE LONG TERM FORECAST FOR THE TIME BEING. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... TONIGHT...SHOWERS AND THUNDERSTORMS DIMINISH OVERNIGHT. ON TSTM MAY PASS SOUTH OF BDL AROUND MIDNIGHT...WITH CONVECTION FADING IN MORE STABLE AIR FARTHER EAST. EXPECT BRIEF IFR IN ANY TSTMS UNTIL MIDNIGHT-2 AM. IN ADDITION...DUE TO THE HUMIDITY AND THE MOIST GROUND...FOG WILL BE LIKELY OVERNIGHT REDUCING VISIBILITIES TO THE MVFR CATEGORY WITH A FEW LOCATIONS REACHING IFR CONDITIONS. TUESDAY...IFR-MVFR CEILINGS AND VSBYS IMPROVE TO VFR BY LATE MORNING. SCT SHRA AND TSRA DEVELOP AROUND MIDDAY WITH CIGS AND VSBY LWRG TO MVFR. A FEW TSTMS MAY CONTAIN HAIL AND GUSTY WINDS. TUESDAY EVENING...SCT TSTMS QUICKLY DISSIPATE BY 02Z FOLLOWED BY VFR ALL TERMINALS. OUTLOOK...WEDNESDAY THROUGH SATURDAY... WEDNESDAY...VFR. THURSDAY THROUGH SATURDAY...MAINLY VFR FOR MOST LOCATIONS. SCATTERED MVFR IN DEVELOPING SHOWERS OR THUNDERSTORMS. && .MARINE... TONIGHT... FAIRLY LIGHT WINDS AND FLAT SEAS EXPECTED. VSBY MAY LOWER TO 1-3 NM IN FOG ESPECIALLY AFTER MIDNIGHT. WINDS TUESDAY... MORNING FOG WILL BURN OFF BY MIDDAY. THEN SCATTERED TSTMS ARE EXPECTED ESPECIALLY NEAR SHORE. SOME STORMS MAY CONTAIN HAIL AND GUSTY WINDS. WIND AND SEAS NOT AN ISSUE TUE...OTHER THAN IN ANY STRONG TSTMS. TUESDAY NIGHT... COLD FRONT MOVES OFFSHORE WITH A WIND SHIFT TO THE WEST-NORTHWEST. TSTMS DURING THE EARLY EVENING WILL QUICKLY DIMINISH BY 10 PM. OUTLOOK...WEDNESDAY THROUGH SATURDAY... MARGINAL SMALL CRAFT ADVISORY SEAS /5 FT/ MAY DEVELOP ACROSS THE OUTER SOUTH COASTAL WATERS THURSDAY. OTHERWISE...RELATIVELY TRANQUIL WINDS AND SEAS THROUGH FRIDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE THURSDAY AND FRIDAY. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...NOCERA/RLG NEAR TERM...WTB SHORT TERM...NOCERA LONG TERM...RLG AVIATION...WTB/NOCERA/RLG MARINE...NOCERA/RLG
Hazardous weather outlook, Jun 23, 3:24 PM EDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 324 PM EDT MON JUN 23 2008 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-241930- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 324 PM EDT MON JUN 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS CONNECTICUT...WESTERN MASSACHUSETTS /WEST OF I495/ AND NORTHWARD INTO SOUTHWEST NEW HAMPSHIRE. SOME OF THESE STORMS SEVERE STORMS WILL CONTAIN DAMAGING WINDS...HAIL AND FLOODING RAINS. FREQUENT CLOUD TO GROUND LIGHTNING CAN OCCUR WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TUESDAY. HOWEVER THE MAIN THREAT TUESDAY WILL BE LARGE HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. ANZ230>237-250-254-255-241930- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 324 PM EDT MON JUN 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH STRONG WINDS AND HAIL...WITH THE HIGHEST RISK ACROSS THE RHODE ISLAND WATERS AND ALSO THE CAPE ANN WATERS. FREQUENT CLOUD TO WATER LIGHTNING CAN OCCUR WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TUESDAY. THERE IS THE POTENTIAL FOR A FEW STORMS TO CONTAIN LARGE HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NOCERA
In the hours before
Special weather statement, Jun 23, 10:40 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1040 PM EDT MON JUN 23 2008 CTZ002-003-240315- HARTFORD CT-TOLLAND CT- 1040 PM EDT MON JUN 23 2008 AT 1039 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 4 MILES SOUTHWEST OF BRISTOL...OR ABOUT 4 MILES NORTHWEST OF WOLCOTT...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... PLAINVILLE AND BRISTOL BY 1050 PM EDT... FARMINGTON BY 1100 PM EDT... NEWINGTON AND NEW BRITAIN BY 1110 PM EDT... WETHERSFIELD AND HARTFORD BY 1120 PM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS HAVE THE POTENTIAL TO STRENGTHEN AND PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE WARNINGS. WTB
Special weather statement, Jun 24, 1:37 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 137 AM EDT TUE JUN 24 2008 MAZ002-003-008>011-240630- EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 137 AM EDT TUE JUN 24 2008 AT 132 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER WESTHAMPTON...OR ABOUT 5 MILES SOUTHWEST OF NORTHAMPTON...MOVING EAST AT 19 MPH. THE THUNDERSTORM WILL BE NEAR... NORTHAMPTON BY 150 AM EDT... HADLEY AND SOUTH HADLEY BY 200 AM EDT... AMHERST AND GRANBY BY 210 AM EDT... BELCHERTOWN BY 220 AM EDT... PELHAM BY 230 AM EDT. ADDITIONAL THUNDERSTORMS MOVING OUT OF THE BERKSHIRES WILL MOVE ACROSS THE CONNECTICUT VALLEY...FROM GREENFIELD TO CHICOPEE...BY 300 AM. FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS HAVE THE POTENTIAL TO STRENGTHEN AND PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE WARNINGS. WTB
Local storm report, Jun 24, 2:22 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
222 AM EDT TUE JUN 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 AM HAIL AMHERST 42.38N 72.52W
06/24/2008 E0.75 INCH HAMPSHIRE MA LAW ENFORCEMENT
&&
HFRANKThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:53 AM EDT | Severe Thunderstorm Warning | BOX | Hampshire | 37 min |
| Jun 24, 2:53 AM EDT | Severe Thunderstorm Warning | BOX | Worcester | 52 min |
| Jun 24, 11:48 AM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 42 min |
| Jun 24, 12:10 PM EDT | Special Marine Warning | BOX | 65 min | |
| Jun 24, 12:12 PM EDT | Special Marine Warning | BOX | 63 min | |
| Jun 24, 12:54 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 13 min |
| Jun 24, 1:00 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Plymouth | 60 min |
| Jun 24, 1:03 PM EDT | Special Marine Warning | BOX | 57 min | |
| Jun 24, 1:06 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 39 min |
| Jun 24, 1:27 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 33 min |
| Jun 24, 1:35 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth | 32 min |
| Jun 24, 1:38 PM EDT | Areal Flood Advisory | BOX | Barnstable, Bristol, Plymouth | 3 hr |
| Jun 24, 1:43 PM EDT | Flash Flood Warning | BOX | Bristol, Plymouth | 62 min |
| Jun 24, 1:53 PM EDT | Special Marine Warning | BOX | 67 min | |
| Jun 24, 1:58 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 34 min |
| Jun 24, 2:01 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth | 59 min |
| Jun 24, 2:13 PM EDT | Special Marine Warning | BOX | 92 min | |
| Jun 24, 2:31 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 59 min |
| Jun 24, 2:40 PM EDT | Flash Flood Warning | BOX | Bristol, Norfolk, Plymouth | 95 min |
| Jun 24, 2:45 PM EDT | Severe Thunderstorm Warning | BOX | Franklin | 45 min |
| Jun 24, 2:47 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 22 min |
| Jun 24, 2:54 PM EDT | Special Marine Warning | BOX | 66 min | |
| Jun 24, 3:37 PM EDT | Special Marine Warning | BOX | 53 min | |
| Jun 24, 3:51 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 39 min |
| Jun 24, 3:57 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Middlesex, Worcester | 46 min |
| Jun 24, 4:15 PM EDT | Special Marine Warning | BOX | 90 min | |
| Jun 24, 4:19 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Worcester | 56 min |
| Jun 24, 4:41 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 24 min |
| Jun 24, 4:47 PM EDT | Areal Flood Advisory | BOX | Essex, Middlesex, Suffolk | 3 hr |
| Jun 24, 4:59 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 31 min |
| Jun 24, 5:04 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Suffolk | 37 min |
| Jun 24, 5:22 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 38 min |
| Jun 24, 5:34 PM EDT | Special Marine Warning | BOX | 86 min | |
| Jun 24, 5:36 PM EDT | Flash Flood Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 24 min |
| Jun 24, 6:27 PM EDT | Special Marine Warning | BOX | 63 min | |
| Jun 24, 6:56 PM EDT | Special Marine Warning | BOX | 64 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.